OTTERBOX

Excedrin Extra Strength 250mg Acetaminophen Caplet 2/Packet 30 Packets/Box

Description: The Excedrin Extra Strength caplet combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain. It has a fast-acting formula that delivers extra-strength headache relief. For some, relief starts in as little as 15 minutes, to help you get back to your day. • Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain. • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine. • Box contains 30 packets, two caplets per packet (60 caplets in total)... eBay STORE ABOUT US SAVE SELLER CONTACT US Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X) - Sold as 30/Box The Excedrin Extra Strength caplet combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain. It has a fast-acting formula that delivers extra-strength headache relief. For some, relief starts in as little as 15 minutes, to help you get back to your day. • Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain. • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine. • Box contains 30 packets, two caplets per packet (60 caplets in total). • Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen. • Inactive ingredients: corn starch, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide. • Fast-acting formula delivers extra strength headache relief; for some, relief starts in as little as 15 minutes. • Recommended use: take two caplets every 6 hours (not more than eight caplets in 24 hours). • Not recommended for children under 12. • Sold as 30/Box. You may be interested in our other listings on eBay.

Price: 20.53 USD

Location: Smyrna, Tennessee

End Time: 2024-11-30T03:09:02.000Z

Shipping Cost: 0 USD

Product Images

Excedrin Extra Strength 250mg Acetaminophen Caplet 2/Packet 30 Packets/BoxExcedrin Extra Strength 250mg Acetaminophen Caplet 2/Packet 30 Packets/Box

Item Specifics

Return shipping will be paid by: Buyer

All returns accepted: Returns Accepted

Item must be returned within: 30 Days

Refund will be given as: Money Back

Return policy details:

Brand: Excedrin

Dosage: Not Available

Type: Pain Relievers

Expiration Date: See Description

Size: See Description

MPN: 64108X

Body Area: Head

Features: Sold as 30/Box. Over-the-counter pain reliever combines three act, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide. Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine. Fast-acting formula delivers extra strength, relief starts in as little as 15 minutes. Box contains 30 packets, two caplets per packet (60 caplets in total). Recommended use: ta, inflammation, and swelling; and caffeine increases the effectiveness and enhanc

Recommended

Excedrin Migraine Relief 300 Caplets Fast Acting Pain Relief 1 Dose w/Caffeine
Excedrin Migraine Relief 300 Caplets Fast Acting Pain Relief 1 Dose w/Caffeine

$32.73

View Details
Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms - 24 count
Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms - 24 count

$7.60

View Details
Excedrin Acetaminophen/Aspirin Migraine Tablets - 300 Count
Excedrin Acetaminophen/Aspirin Migraine Tablets - 300 Count

$26.99

View Details
Excedrin Extra Strength Pain Reliever 200 Caplets NIB
Excedrin Extra Strength Pain Reliever 200 Caplets NIB

$18.94

View Details
Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and
Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and

$22.00

View Details
Excedrin Migraine Pain Reliever Acetaminophen 24 Coated Caplets EXP 05/26
Excedrin Migraine Pain Reliever Acetaminophen 24 Coated Caplets EXP 05/26

$10.38

View Details
Excedrin Extra Strength Headache Pain Reliever - 300 Caplets
Excedrin Extra Strength Headache Pain Reliever - 300 Caplets

$28.72

View Details
Excedrin Head Care Proactive Health Dietary Supplement 110 Ct EXP 01/25
Excedrin Head Care Proactive Health Dietary Supplement 110 Ct EXP 01/25

$9.48

View Details
Excedrin Migraine Caplets (300 ct.)
Excedrin Migraine Caplets (300 ct.)

$28.29

View Details
Excedrin Migraine Pain Relief Caplets for Migraine Relief 100 Count Exp. 12/25
Excedrin Migraine Pain Relief Caplets for Migraine Relief 100 Count Exp. 12/25

$8.00

View Details